Computational Algorithm to Obtain Multiple Positive Solutions for Sublinear Semipositone Problems
Year: 2007
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 3 : pp. 203–208
Abstract
Using a numerical method based on sub-super solution, we will obtain positive solutions for the problem with Dirichlet boundary condition. In particular, we establish
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22799
Journal of Information and Computing Science, Vol. 2 (2007), Iss. 3 : pp. 203–208
Published online: 2007-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 6